# SDR SWAA2022121682078

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT WORKING AT FSD AND FED IN FWD CABIN<[01] REPLACED BATTERY PACK M02816 AND M1675,  PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805.
